×

Invariants mesurant l’irrégularité en un point singulier des systèmes d’équations différentielles linéaires. (French) Zbl 0243.35016


MSC:

35B20 Perturbations in context of PDEs
35G05 Linear higher-order PDEs

Software:

mondromy.lib
PDF BibTeX XML Cite
Full Text: DOI Numdam Numdam EuDML

References:

[1] N. BOURBAKI, Algèbre commutative, Chap. 5, 6, 7. Hermann.
[2] E. BRIESKORN, Die monodromie der isolierten singularitäten von hyperflächen, Manuscripta Math. 2 (1970), 103-161. · Zbl 0186.26101
[3] E.A. CODDINGTON, N. LEVINSON, Theory of ordinary différential equations, Mc. Graw-Hill Book Compagny Inc., (1955). · Zbl 0064.33002
[4] P. DELIGNE, Equations différentielles à points singuliers réguliers, Lecture Notes in Mathematics 163, Springer-Verlag 1970. · Zbl 0244.14004
[5] E. HILLE, Lectures on ordinary differential equations, Addison-Wesley Publishing Company. · Zbl 0179.40301
[6] J. HORN, Zur theorie der systeme linearer differentialgleichungen mit einer unabhängigen veränderlichen II, Math. Annalen. 40 (1892), 527-550. · JFM 24.0315.02
[7] W.B. JURKAT and D.A. LUTZ, On the order of solutions of analytic linear differential equations, Proc. London Math. Soc. 3 (1971), 465-482. · Zbl 0246.34009
[8] A.H.M. LEVELT, Hypergeometric functions, Proc. Kon. Ned. Akad. Wetensch. A, 64 (1961), 361-403. · Zbl 0124.03602
[9] A. LOEWY, Uber einen fundamentalzatz für matrizen oder lineare homogene differentialsysteme, Sitzungsberichte Heidelb, Wissenschaften. Abt. A, 5. Abhandlung (1918). · JFM 46.0673.01
[10] D.A. LUTZ, Some characterizations of systems of linear differential equations having regular singular solutions, Trans. A.M.S. 126 (1967), 427-441. · Zbl 0153.11102
[11] D.A. LUTZ, Perturbations of matrix differential equations in the neighborhood of an irregular singular point, Funkcial. Ekvac. 13 n° 2 (1970), 97-107. · Zbl 0257.34060
[12] B. MALGRANGE, Remarques sur LES points singuliers des équations différentielles, C.R. Acad. Sc. Paris t. 273 (1971), Série A, p. 1136. · Zbl 0232.34012
[13] J. MILNOR, Singular points of complex hypersurfaces, Ann. of math. Studies, Princeton University Press, (1968). · Zbl 0184.48405
[14] J. MOSER, The order of a singularity in Fuchs’ theory. Math. Zeitschrift 72 (1960), 379-398. · Zbl 0117.04902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.